DOI 10.1080/24725625.2020.1754552
Myocarditis and carotidynia caused by Granulocyte-Colony stimulating factor administration.
Аннотация
A 59 year-old woman was treated with adjuvant chemotherapy for triple negative breast cancer (TNBC) stage IB. She received pegfilgrastrim as secondary prophylaxis of neutropenia. After administration of pegfilgrastrim on day 11, she was hospitalised because of carotidynia and myocarditis that improved with antibiotics and steroids as an infection was suspected. Once she was recovered, another cycle of chemotherapy with pegfilgrastrim was administrated. At this time, the patient presented to our hospital with fever, odynophagia and chest pain, with diagnosis of myocarditis coupled with cardiogenic shock. She received antibiotics and steroids, advanced life support and also a pericardial window was done, with recovery of her condition. After a complete evaluation and exclusion of other possible aetiologies, we concluded that pegfilgrastrim was responsible for inducing carotidynia and myocarditis. Few cases have been published about Granulocyte-Colony stimulating factor (G-CSF) induced carotidynia and aortitis. However, this is the first reported case about G-CSF induced myocarditis and carotidynia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.